MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,; STOPCOCK, I.V. SET
Catalog Number B9126
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation; however, sample photos were provided.Investigation still pending.E1 initial reporter facility name: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date and invovled a 100" (254 cm) appx 12.8 ml, 15 drop primary set w/3 microclave®, rotating luer, filter cap where it was reported the drip chamber was filling.The customer stated that the employees clamped well when administering the medication.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
The complaint of filling drip chamber could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18836476
Report Number9617594-2024-00230
Device Sequence Number20692755
Product Code FMG
UDI-Device Identifier00887709013025
UDI-Public(01)00887709013025(17)260901(10)13702782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Catalogue NumberB9126
Device Lot Number13702782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown